Über zahlentheoretische Funktionen.

Hans-Joachim Kanold

Journal für die reine und angewandte Mathematik (1955)

  • Volume: 195, page 180-191
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Kanold, Hans-Joachim. "Über zahlentheoretische Funktionen.." Journal für die reine und angewandte Mathematik 195 (1955): 180-191. <http://eudml.org/doc/150308>.

author = {Kanold, Hans-Joachim},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {number theory},
pages = {180-191},
title = {Über zahlentheoretische Funktionen.},
url = {http://eudml.org/doc/150308},
volume = {195},
year = {1955},

AU - Kanold, Hans-Joachim
TI - Über zahlentheoretische Funktionen.
JO - Journal für die reine und angewandte Mathematik
PY - 1955
VL - 195
SP - 180
EP - 191
KW - number theory
UR - http://eudml.org/doc/150308
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.